# SDR SWIA200617361

- Difficulty date: October 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 33,188 hours, 28,177 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT REVERSE UNLOCK CAUTION IN FLIGHT.  ENGINE SHUTDOWN.  REPLACED THE RT ENGINE THRUST REVERSER STOW SWITCH AND RIGGED IAW CRJ 200 MM 78-37-01 AND 78-30-00.  OPERATIONAL CHECKS GOOD, PN: 228-50741-115-88308
